# SDR 08FDEA03610

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583153
- Condition: Dented
- Location: Bs 1130 S21-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT SIDE DENT AT FWD OF STA 1130 STR 22L AND STR 21L CUTOUT DAMAGE AREA DIM CUTOUT 4 3/4 INCH PER 2 7/8 IAW SRM 53-30-3 FIG 3.  FABRICATED DOUBLER REPAIR &  FILLER IAW SRM 53-30-2 FIG 2, 53-30-3 FIG 3.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR WASHERS IAW SRM 51-30-8.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
